# SDR AALA202210144461

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A300*
- Aircraft serial: 5728
- Aircraft time: 28,080 hours, 11,261 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: 5019
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 28,080 hours, 11,261 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 SIDE WINDOW CRACKED. MAINTENANCE REPLACED THE L3 WINDOW PER AMM 56-11-12.
